<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 12 Issue 3" %>
Equality of Schur's Q-functions and Their Skew Analogues
Hadi Salmasian
Department of Mathematics and Statistics, University of Windsor, Windsor, Ontario N9B 3P4, Canada
Annals of Combinatorics 12 (3) pp.325-346 September, 2008
AMS Subject Classification: 05E05,05E10
We find a simple criterion for the equality $Q_\lambda=Q_{\mu/\nu}$ where $Q_\lambda$ and $Q_{\mu/\nu}$ are Schur's Q-functions on infinitely many variables.
Keywords: Schur Q-function, skew Schur Q-function, generalized shifted Young tableaux


1. L.J. Billera, H. Thomas, and S. van Willigenburg, Decomposable compositions, symmetric quasisymmetric functions and equality of ribbon Schur functions, Adv. Math. 204 (1) (2006) 204-–240.

2. C. Bessenrodt, On multiplicity-free products of Schur P-functions, Ann. Combin. 6 (2) (2002) 119-–124.

3. J.R. Stembridge, Shifted tableaux and the projective representations of symmetric groups, Adv. Math. 74 (1) (1989) 87–-134.

4. J.R. Stembridge, Multiplicity-free products of Schur functions, Ann. Combin. 5 (2) (2001) 113-–121.

5. S. vanWilligenburg, Equality of Schur and skew Schur functions, Ann. Combin. 9 (3) (2005) 355-–362.